# SDR AALA201908099022

- Difficulty date: August 8, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 59,123 hours, 23,980 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: OUTBOARD RIGHT MAIN LANDING GEAR WHEEL WELL FORWARD LOWER BULKHEAD INBOARD LOWER VAPOR BARRIER CRACKED. REPAIRED VAPOR BARRIER PER AARD 57-10-10.
